Pocket Rocket LCA (scarsnsouvenirs) wrote in vaginapagina,
Pocket Rocket LCA
scarsnsouvenirs
vaginapagina

Post-period blues

I was on hormonal birth control (LoEstrin 24 Fe) for five years, and recently stopped cold turkey after a breakup. (I'm not at risk for pregnancy right now--I'm sleeping with women.) I like the lack of hormones because my doctor/co-worker (I work at a gyn clinic) told me they might have been responsible for the fatigue that went away when I stopped taking them. But I just had a light bulb moment when I realized that about a week after every hormone-free period I've had, I get incredibly sad/emotional/lose all perspective. I'm already on Zoloft for depression, and it's not like the crushing depression I had before I was medicated, but it's a feeling that I've just lost a bit of control and I know it's not reality, but I'm powerless to do anything but cry about dumb stuff. It's like the reverse of PMS.

I'm going to talk to my doctor friend tomorrow, but what do you guys say? Is the lack of consistent hormones responsible for the post-period blues?

ETA: I seem to have a 21 day cycle, which means that these symptoms tend to start between days 5 and 7.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments